MAUDE Adverse Event Report: MENTOR MEDICAL SYSTEM B.V. CPG 312; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR MEDICAL SYSTEM B.V. CPG 312; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341257
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent a breast reconstruction with mentor memoryshape breast implant 330cc and experienced capsular contracture, baker grade unknown on the right side post-operatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor became aware that the complaint device was manufactured at the mentor medical systems b.V.Facility in leiden, the netherlands.Mentor medical systems b.V, located in leiden, the netherlands, is a foreign manufacturer of medical devices that are not cleared or approved for sale in the us.It is a separate legal entity from mentor texas.Per 21 cfr 803.58 and "medical device reporting for manufacturers" (fda guidance document issued on (b)(6) 2016), we are ¿[not] required to submit mdr reports for events occurring in other countries for a device that is manufactured in a foreign country and that is not cleared or approved for marketing in the us.However, if [mentor becomes] aware of information that reasonably suggests a device has malfunctioned and that a similar device that [is] marketed in the us would be likely to cause or contribute to a death or serious injury if the malfunction were to recur, then [mentor] should report the device malfunction that occurred outside the us." mentor devices do not meet the criteria for mdr reporting as a same or similar device to a device that is marketed in the united states.Specifically, the devices differ in manufacturing processes and device specifications.Since mentor medical systems b.V.Do not market any devices in the us, manufacture & market all their devices outside the us, have never held fda approval nor clearance for any of their products, and do not meet the criteria for reporting as a same or similar device, their devices do not meet the criteria for mdr reportability.Manufacturer contact phone: (b)(6).Manufacturing site phone: (b)(6).Manufacturing site fax: (b)(6).Manufacturer¿s reference number: (b)(4).

Brand Name
CPG 312
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR MEDICAL SYSTEM B.V.
zernikedreef 2
leiden TX 2333 CL
NL  2333 CL
MDR Report Key9527120
Report Number1645337-2019-26202
Device Sequence Number2777550
Product Code FTR
UDI-Device Identifier00081317004943
UDI-Public00081317004943
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2016
Device Model Number3341257
Device Catalogue Number334-1257
Device Lot Number6473477
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/21/2020
10/14/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date02/10/2020
10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;